# SDR SFO2005F00001

- Difficulty date: July 27, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- Engine: Garrtt TFE731*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4005303
- Part serial: AH49752A
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE NR 2 HYDRAULIC LIGHT CAME ON AND THE NR 2 HYDRAULIC PRESSURE WENT TO -0- PSI.  INVESTIGATION REVEALED THE NR 2 HYDRAULIC PUMP HAD FAILED.  THE PUMP AND REQUIRED FILTERS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THIS FAILED, OVERHAULED PUMP WAS A RECENT WARRANTY REPLACEMENT FOR PREVIOUS OVERHAULED PUMP THAT HAD FAILED WITH LOW (220 HRS) TSO.  BOTH PUMPS WERE O/H BY SAME REPAIR STATION.  THIS OPERATOR HAS NEVER SEEN THIS BRAND OF PUMP GO TO THE REQUIRED O/H INTERVAL (3,000 HRS).  THESE PUMPS GENERALLY SEEM TO FAIL AROUND 700-900 HRS OFOPERATING TIME AS DERIVED FROM PREVIOUS AC RECORDS.  (K)
